# SDR DALA2015070604176

- Difficulty date: July 5, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON PREVIOUS REWORK AT FUSELAGE SKIN AT BS 313 BETWEEN LONGERONS 3 - 4R.   REPAIRED IAW SRM 53-04-2, FIGURE 2, SHEET 17.
